Hayman's regularity theorem for the coefficients of univalent functions
Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 738-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_192_4_a8,
author = {I. M. Milin},
title = {Hayman's regularity theorem for the coefficients of univalent functions},
journal = {Doklady Akademii Nauk},
pages = {738--741},
year = {1970},
volume = {192},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a8/}
}
I. M. Milin. Hayman's regularity theorem for the coefficients of univalent functions. Doklady Akademii Nauk, Tome 192 (1970) no. 4, pp. 738-741. http://geodesic.mathdoc.fr/item/DAN_1970_192_4_a8/